| Model Number |
H74939171081070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.G4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in a shunt within a moderately tortuous and moderately calcified vessel.An 8.0 x 100, 75cm mustang balloon catheter was advanced for dilatation.During the second inflation at 18 atmospheres approximately for 30 seconds, the balloon ruptured.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.